Graded polynomial identities and exponential growth

Eli Aljadeff*, Antonio Giambruno, Daniela La Mattina

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


Let A be a finite dimensional algebra over a field of characteristic zero graded by a finite abelian group G. Here we study a growth function related to the graded polynomial identities satisfied by A by computing the exponential rate of growth of the sequence of graded codimensions of A. We prove that the G-exponent of A exists and is an integer related in an explicit way to the dimension of a suitable semisimple subalgebra of A.

Original languageEnglish
Pages (from-to)83-100
Number of pages18
JournalJournal fur die Reine und Angewandte Mathematik
Issue number650
StatePublished - Jan 2011
Externally publishedYes


Dive into the research topics of 'Graded polynomial identities and exponential growth'. Together they form a unique fingerprint.

Cite this